# SDR SWAA2024080912038

- Difficulty date: July 12, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; L-1 DOOR; FWD SIDE; STRUCTURAL INTERCOSTAL HAS CRACK BTW STA 294.5 & 303.9; STR 16L. MARKED.<[01] INSTALLED NEW INTERCOSTAL AT L1 DOOR FWD SIDE BS 294.5 TO 309.9; STR 16L PER SRM 51-40-02-0G-0 AND DWG 141A8180;[02] REMOVED REVEAL PANEL TO BE INSTALLED ON CUSTOMER CARD #TTG8Q002G1L2 STEP 7;[03] SIGNED FOR PARTS;[04] JOB COMPLETE
